U.S. doctors online nowAsk doctors free
GB
A 59-year-old male asked:

Atrial fibrillation + high blood pressure 141/87. on 4mg warfarin inr 3 / 5mg amlodipine 5mg bisoprolol for 3months. why isnt bp going down.what risks?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 45 years experience
Compensation: Sometimes when you start BP meds, the kidneys compensate in an attempt to maintain the (too high) BP. Add a mild diuretic like hydrochlorothiazide 25 mg (cheap as water, gentle, you won't even know you're taking it) and I'll bet you'll see your BP fall nicely. Your INR is perfect!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.